MAUDE Adverse Event Report: TIDI PRODUCTS LLC PLAN 1 HEALTH PICC/CVC SECUREMENT DEVICE WHITE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC PLAN 1 HEALTH PICC/CVC SECUREMENT DEVICE WHITE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 01.60.70.10
Medical Device Problem Codes Material Separation (1562); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint product was not available for evaluation.Therefore, this report is based solely on information provided by the reporter.There was no patient or caregiver injury reported.The reporter was contacted to provide additional information regarding the alleged defect or failure.To date, no additional information has been provided.Historical complaint data review identified no other similar complaints reported for this sku in the last 5 years.Previous complaints for this failure mode in similar products were identified, however the complaint rate remains very low.These issues were determined to most likely be related to pressure settings issues on the machine.Review of the manufacturing records for lot: 52419486 identified no pressure-related issues noted.At this time, there is not enough information available to confirm the complaint.Likewise, the root cause cannot be positively determined.Therefore, no corrective or preventive actions are required currently.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file: (b)(4).
 
Event or Problem Description
It was reported by plan 1 health, a european importer, that they had received a complaint from their distributor and provided an image with no further details of the complaint issue.It appears to show delamination of the adhesive and the adhesive layer stuck to the catheter hub.

Brand Name
PLAN 1 HEALTH PICC/CVC SECUREMENT DEVICE WHITE
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16545814
Report Number2182318-2023-00017
Device Sequence Number17723543
Product Code KMK
UDI-Device Identifier00618125143863
UDI-Public00618125143863
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number01.60.70.10
Device Catalogue Number01.60.70.10
Device Lot Number52419486
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown